# SDR HALA2023060700120

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 51,867 hours, 8,565 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - IN CRUISE FLIGHT, TEMP BELOW -45 SAT WXR #1 DISPLAYS FALSE RETURNS IN ALL MODES. REPLACED COAX 3441-0818 PER ESPM 20-44-35 & 20-48-31. CLEANED COAX CONNECTORS 11VC,13VC,537VC,539VC. PERFORMED CONTINUITY & INSULATION CHECKS FROM 13SQ1 TO 1SQ1. ALL WIRE CHECKS OK. WX RADAR 1 SYS CHECKS OK PER AMM 34-41-00.
